# SDR DALA13058700981

- Difficulty date: October 30, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,513 hours, 43,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, A CRACK WAS FOUND ON THE FUSELAGE CROWN SKIN OUTBOARD OF THE BS 1418 SKATE ANGLE BETWEEN L2-3R. REPAIRED PER ER/A 520298-14AD.
